International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 545-549
Convolution of Hankel transform and its application to an integral involving Bessel functions of first kind
1Institute of Mathematics, P.O.Box 631, Bo Ho, Hanoi, Vietnam
2Department of Applied Mathematics, Fukuoka University, Fukuoka 814-01, Japan
Received 11 August 1993
Copyright © 1995 Vu Kim Tuan and Megumi Saigo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the paper a convolution of the Hankel transform is constructed. The convolution is used
to the calculation of an integral containing Bessel functions of the first kind.